MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB3480-N
Medical Device Problem Codes Malposition of Device (2616); Lack of Effect (4065)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted graft involved in this event will not be returned for evaluation as it was discarded.Though patient medical records and imaging studies were received for the previously reported event, current medical records and imaging studies will be requested for further evaluation by the clinical specialist.A follow-up report will be submitted upon completion of the clinical evaluation.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).After the stent-graft was deployed, a type 1a endoleak was identified.The physician felt there were very limited options for repairing intraoperatively type 1a endoleak due to length from renal to top of limbs being less than 45mm, and physician did not want to palmaz due to other surgical and endo options.The patient is being monitored.Additional information: it was reported that the intraoperative type ia endoleak has not been resolved and it is unknown if further intervention will be performed.The patient is currently doing fine.This event was previously reported under mdr # 3008011247-2021-00081.Additional information: it was reported that currently the stent graft was found to have settled into the reverse taper neck coming down lower than intended and the stent graft radio opaque markers are sitting 5-7mm below the renal with the center of the ring sitting at 15mm below the renal where the neck is 39mm in diameter.The endoleak appears to be all anterior on centerline.It was noted that coiling around the ring could be attempted if an open repair is not a feasible option.Implant of an aortic cuff would not be a good fit based on the short 34mm distance from the renal to top of the limbs and due to the reverse taper diameters of the aorta in this area.The physician elected to explant the stent graft on (b)(6) 2026 and the patient was reported as doing well post operatively.The explanted stent graft is not available for return.
 
Additional Manufacturer Narrative
The reported incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The explanted stent graft was not returned to endologix and it was discarded.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 1a endoleak (loss of seal) and surgical explant are confirmed.This is consistent with the reported adverse event/incident.The complaint is likely anatomy related.The 7 mm reversed taper of the aortic neck likely contributed to intraoperative movement of the aortic body during the index procedure, resulting in the device landing lower than intended.This malposition of the sealing ring likely compromised the proximal seal zone and contributed to the recurrent type 1a endoleak.No procedure related harms were identified.The final patient status was reported as discharged to home on postoperative day five in stable condition.The clinical assessment determined that there was evidence to reasonably suggest an additional surgical procedure (aneurysm plicated to treat a type 1a endoleak) was performed on an unknown date that was not included in the event as reported.The additional surgical procedure was discovered during review of the discharge summary dated january 26, 2026.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant tests and lab data has been updated.G3: awareness date has been updated.H6: medical device problem codes: remove code 4065.H6: investigation type codes: remove code 4118.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key24308889
Report Number3008011247-2026-00003
Device Sequence Number15872918
Product Code MIH
UDI-Device Identifier00850007370916
UDI-Public(01)00850007370916(17)240319(10)FS03172113
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2024
Device Model NumberTV-AB3480-N
Device Lot NumberFS031721-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT FILL POLYMER, LOT # FF012021-01; OVATION IX ILIAC LIMB, LOT # FS041421-06; OVATION IX ILIAC LIMB, LOT # FS042221-33
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale